# SDR SWAA2024100127982

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS312-328; RBL30; WL208<[01] REMOVED AND REPLACED INTERCOSTAL BS312-BS328 RBL30 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV -;[02] CC COMPLETE
